Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Taken Regesteron but yet to get periods. What do I do?

hello.. I am 20 years old.. I have taken Regesteron 5mg tablets twice a day for 5 days as suggested by my gynec doctor i had started on 21st of this january 9pm and ended on 26th jan 9am.. my gynec asked me to take them exactly at 9am and 9pm.. I have delayed only once by 1 hr 45 min... I didn t yet get mt period.. what I am supposed to do??
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2013
Thanks for your query.
After taking progesterone withdrawal, you should have your period in 2 - 3 days, but maximum within a week.
If you have not responded to this , please consult your gynecologist.
It could be an undetected pregnancy, if you are sexually active.
It could be some hormonal imbalance, and you might require prolonged therapy or estrogen therapy in addition.
take care.
Answered: Fri, 1 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor